# SDR DALA2022033102179

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DAMAGE T: OUT OF PLACE SAFETY PIN ON LH OVERWING EMERGENCY SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00104:OVERWING EMERGENCY SLIDE LH WAS REPLACED PER B757-300 AMM 25-65-01 AND UNDER AMDS. (2174118)
